# SDR AALA202101029003

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 25,141 hours, 9,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT FLIGHT ATTENDANT SEAT FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED BATTERY ON AFT FLIGHT ATTENDANT FLASHLIGHT.
